RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1953, Volume 32(74), Number 2, Pages 407–442 (Mi msb5314)  

This article is cited in 1 scientific paper (total in 1 paper)

On locally nilpotent groups without torsion

N. F. Sesekin


Full text: PDF file (3493 kB)

Bibliographic databases:
Received: 07.06.1952

Citation: N. F. Sesekin, “On locally nilpotent groups without torsion”, Mat. Sb. (N.S.), 32(74):2 (1953), 407–442

Citation in format AMSBIB
\Bibitem{Ses53}
\by N.~F.~Sesekin
\paper On locally nilpotent groups without torsion
\jour Mat. Sb. (N.S.)
\yr 1953
\vol 32(74)
\issue 2
\pages 407--442
\mathnet{http://mi.mathnet.ru/msb5314}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=57252}
\zmath{https://zbmath.org/?q=an:0050.01804}


Linking options:
  • http://mi.mathnet.ru/eng/msb5314
  • http://mi.mathnet.ru/eng/msb/v74/i2/p407

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Yu. Dashkova, “Locally soluble infinite-dimensional linear groups with restrictions on nonAbelian subgroups of infinite ranks”, Algebra and Logic, 47:5 (2008), 340–347  mathnet  crossref  mathscinet  zmath  isi  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:116
    Full text:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020